# SDR SWAA2023092592618

- Difficulty date: August 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER FWD TRACK FOR PANEL 343AT CRACKED.<[01] REMOVED AND REPLACED RT HORIZONTAL STAB UPPER FWD TRACK FOR PANEL 343AT PER AMM 20-50-11-910-801 TABLE 204 AND RESTORED DECORATIVE FINISH PER AMM 51-21-99-300 801;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION.
